RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2012, Volume 19, Number 6, Pages 9–22 (Mi da708)  

Effective algorithm for solving a two-level facility location problem on a tree-like network

E. Kh. Gimadiab, A. A. Kurochkina

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: A two-level facility location problem on a tree-like network is considered. The transportation cost between each pair of sites is defined as the length of the corresponding path in the network. An exact algorithm for solving the problem with time-complexity equals to $O(nm^3)$ is constructed, where $n$ is the number of consumers and $m$ is the maximum number of facilities at both levels. Il. 3, bibliogr. 7.

Keywords: $2$-level facility location problem, polynomial algorithm, tree-like network.

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2013, 7:2, 177–186

Bibliographic databases:

UDC: 519.7
Received: 08.12.2011
Revised: 22.04.2012

Citation: E. Kh. Gimadi, A. A. Kurochkin, “Effective algorithm for solving a two-level facility location problem on a tree-like network”, Diskretn. Anal. Issled. Oper., 19:6 (2012), 9–22; J. Appl. Industr. Math., 7:2 (2013), 177–186

Citation in format AMSBIB
\Bibitem{GimKur12}
\by E.~Kh.~Gimadi, A.~A.~Kurochkin
\paper Effective algorithm for solving a~two-level facility location problem on a~tree-like network
\jour Diskretn. Anal. Issled. Oper.
\yr 2012
\vol 19
\issue 6
\pages 9--22
\mathnet{http://mi.mathnet.ru/da708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076910}
\transl
\jour J. Appl. Industr. Math.
\yr 2013
\vol 7
\issue 2
\pages 177--186
\crossref{https://doi.org/10.1134/S1990478913020063}


Linking options:
  • http://mi.mathnet.ru/eng/da708
  • http://mi.mathnet.ru/eng/da/v19/i6/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:240
    Full text:76
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020